# SDR N6WA2012092301

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 19,418 hours, 13,340 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH LEAKING.  CLEANED ESCAPE HATCH SEALING SURFACE, INSPECTED SEAL AND SEALING AREA IAW AMM 52-22-00 NO DEFECTS NOTED AT THIS TIME.
